MathSciNet Relay Station
MathSciNet bibliographic data
MR1059625 33D45 (39A10 40A15)
Gupta, Dharma P.; Masson, David R. Exceptional $q$-Askey-Wilson polynomials and continued fractions. Proc. Amer. Math. Soc. 112 (1991), no. 3, 717–727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement